Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Lamiri, I. and Ouni, A. 2008. d-Orthogonality of Humbert and Jacobi type polynomials. Journal of Mathematical Analysis and Applications, Vol. 341, Issue. 1, p. 24.

  • Proceedings of the Edinburgh Mathematical Society, Volume 39
  • February 1920, pp. 58-62

On the Relation between Pincherle's Polynomials and the Hypergeometric Function

  • Bevan B. Baker (a1)
  • DOI:
  • Published online: 01 January 2009

1. The Pincherle polynomials are defined as the coefficients in the expansion of {1 − 3 tx + t3}−½ in ascending powers of t. If the coefficient of tn be denoted by Pn(x), then the polynomials satisfy the difference equation

and Pn(x) satisfies the differential equation

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

Humbert, Proc. Edin. Math. Soc., (1921).

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *